# SDR 2004UALA00582

- Difficulty date: June 13, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N391UA
- Make and model: Boeing 737322
- Aircraft serial: 24666
- Aircraft time: 40,343 hours, 28,162 cycles
- Engine: Ge CFM56*
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 657378338
- Condition: Dented
- Location: Horizontal Stab
- Part time: 40,343 hours, 28,162 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL O/B LEADING EDGE SKIN IS DENTED AT THE 7TH RIB.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE AND INSTALLED INTERNAL DOUBLER AND FILLER.
